# SDR SCNA97062

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N572SC
- Make and model: Doug DC-10-10
- Aircraft serial: 46977
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Ovhd Panel
- Condition: Arcing
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL ROWS 25-26 BEGAN ARCING AND FLIGHT ATTENDANT SMELLED SMOKE.  INSPECTED OVERHEAD PANELS AT ROWS 25-26 AND ALL COMPONENTS ASSOCIATED WITH PANELS OPERATED FOR SEVERAL HOURS WITH NO DISCREPANCIES NOTED.
